# SDR IPXA2020021091961

- Difficulty date: January 14, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cam
- Part number: AJH71797
- Condition: Gouged
- Location: Elevator Feel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CELEVATOR LOAD FEEL ASSEMBLY CAM HAS GOUGE DAMAGE.REPAIRED DAMAGED ELEVATOR LOAD FEEL ASSEMBLY CAM IAW VT-SAA EA 011-2730-01-A8010 REV. I/R AND UPS EO MD11-2730-75438-A. (MINOR)
